Traumatic brain injury/psych drug brain injury (protracted withdrawal) — very similar apparently

I came across an article that’s very extensive and actually quite helpful in terms of tips  and validation about the vast myriad of possible manifestations of injury after an insult to the brain.  It’s written about  the more conventional  traumatic brain injury, you know, car accidents and violent blows to the head.  You will see that  our pharmaceutical brain injuries  are very similar in terms of “symptoms” and I think sometimes we have additional really horrible  strange somatic stuff that defies articulation …

Psychiatric drug withdrawal and protracted withdrawal syndrome round-up

This is a copy of the original post that’s located in the drop-down menus at the top of this page. This page is regularly updated. Below the initial commentary is a collection of links with lots of information to better inform the reader on psychiatric drug withdrawal. Educating oneself and preparing for a safer taper […]

To those suffering acute and protracted withdrawal symptoms… (it gets better!)

When I was at the height of this illness (I had over 50 severe and disabling symptoms) I felt hateful, bitter and angry…and most of those emotions were caused by what some of us call “neuro-emotions” meaning they were grossly exaggerated because of the condition and the brain/neurological injury that so many of us are dealing with. Believe me I did not always deal with this iatrogenic injury with anything resembling grace.

So, yes, I have hope for everyone. … [click on title for the rest of the post]

Protracted withdrawal from SSRIs and SNRIs antidepressants

Antidepressant withdrawal syndrome itself has nothing to do with the mythical imbalance of serotonin, norepinephrine, and dopamine that antidepressants are supposed to treat. It is autonomic damage: Disinhibition of the locus coeruleus and the glutamatergic system, which develops in the context of serotonin receptor downregulation, a recognized consequence of antidepressant use.

For some people, it takes a long time for the serotonin receptors to correct. Without adequate serotonergic participation, other systems take over and establish a dysfunctional homeostasis.

Will these symptoms ever go away? (chronic illness and protracted psych drug withdrawal syndrome)

A question asked: (Withdrawing from psychiatric drugs) caused chronic fatigue, muscle pain, burning skin and brain fog. I NEVER had any of these symptoms prior to meds or during meds. I guess the thing I worry about is if your body can truly heal from these symptoms. Can they go away on their own? Can they go away with time?

my answer:

We need to learn to listen to and cooperate with our nervous systems…and heal…in the way that they dictate. This will be different for everyone and therein lies the challenge. …